| Model Number |
SC-2352-70 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model number/catalog number: sc-2317-70.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: infinion cx lead kit, 70cm.Unique identifier (udi): (b)(4).
Event or Problem Description
It was reported that the spinal cord stimulation (scs) leads displayed high impedances.The patient underwent a procedure where the leads were removed and replaced.Post operatively, the patient's device was successfully programmed.The explanted leads will not be returned as they were retained by the patient.
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model number/catalog number: sc-2317-70.Serial number: (b)(6).Batch/lot number: 7078891.Model/catalog description: infinion cx lead kit, 70cm.Unique identifier (udi): (b)(4).
Event or Problem Description